Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Polycystic ovaries, have delayed period, pregnancy test negative. Recently changed to night shifts, taking pizotifen. Cause?

Hi im 50 days still waiting for a period im usually 31-47 days..i have polystic ovaries..had to stp taking the pill recently as i got migraines im on pizotifen ..using cobdems had sex once since last period was safe..dobe two pregnanxy tests negative..only other things is for the last few months ive been doing night shifys with a few day shifts im not sleeping very good?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I have gone through your query and understood your concerns. The reason for your delayed periods is polycystic ovaries and stress due to lack of good sleep. I suggest you to have good rest and wait for the periods. Dont worry much but if you still dont get your periods then you need to consult your treating doctor for this. Hope this answers your query. Thank you.
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor